# SDR UALA2011052002483

- Difficulty date: May 19, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,264 hours, 12,545 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC AIR WEAK, INDICATES 20 PSI WITH LOAD.  SLOW ENGINE STARTS.  REPLACED SURGE VALVE IN REF TO MM.  GROUND CHECKS GOOD.
